# SDR DALA2022020800843

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,500 hours, 23,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1L GIRT BAR END SLIDE DETACHED. CORRECTIVE ACTION: ATTACHED END SLIDE TO GIRT BAR DOOR ARMS/DISARMS NORMAL. (8208960)
